Heat flow for Yang-Mills-Higgs fields, part I

Yi, Fang and Hong, MC (2000) Heat flow for Yang-Mills-Higgs fields, part I. Chinese Annals of Mathematics Series B, 21 4: 453-472. doi:10.1142/S0252959900000455

Author Yi, Fang
Hong, MC
Title Heat flow for Yang-Mills-Higgs fields, part I
Journal name Chinese Annals of Mathematics Series B   Check publisher's open access policy
ISSN 0252-9599
Publication date 2000-10-01
Year available 2000
Sub-type Article (original research)
DOI 10.1142/S0252959900000455
Open Access Status
Volume 21
Issue 4
Start page 453
End page 472
Total pages 20
Place of publication Berlin / Heidelberg
Publisher Springer
Language eng
Subject 01 Mathematical Sciences
010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010102 Algebraic and Differential Geometry
Abstract The Yang-Mills-Higgs field generalizes the Yang-Mills field. The authors establish the local existence and uniqueness of the weak solution to the heat flow for the Yang-Mills-Higgs field in a vector bundle over a compact Riemannian 4-manifold, and show that the weak solution is gauge-equivalent to a smooth solution and there are at most finite singularities at the maximum existing time.
Keyword Mathematics
Vector Bundle
Yang-mills-higgs Field
Heat Flow
Higher Dimensions
4 Dimensions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 22:06:43 EST